| Model Number |
4086 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this pacemaker system exhibited undersensing of the p wave and inappropriate pacing in the right atrial (ra) channel.Technical services (ts) was contacted and recommended reprogramming options.This ra lead remains in service.No adverse patient effects were reported.